MathSciNet Relay Station
MathSciNet bibliographic data
MR781064 (86g:46061) 46G05 (47H99 90C25)
Kirov, Nikolai K. Generic Fréchet differentiability of convex operators. Proc. Amer. Math. Soc. 94 (1985), no. 1, 97–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement